# SDR AALA201606129002

- Difficulty date: June 11, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 27,397 hours, 4,044 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, EMERGENCY FLASHLIGHT INOPERATIVE AT DOOR 2 LT F/A JUMPSEAT STOWAGE. REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
